Menü Kapat

Case Report

Eosinophilia; side effect of vancomycin which is not often detected: Case report

Eyup Aydogan, Ayse Ilksen Egilmez

   

Abstract
In recent years, medication-related diseases have become a major concern in elderly care. Elderly people tend to experience more negative drug events than younger patients due to accompanying diseases, multiple drug use, and age-related changes in pharmacodynamics and pharmacokinetics of drugs. Vancomycin is a nephrotoxic and ototoxic antibiotic commonly used in gram (+) bacterial infections, especially in Methicillin-resistant Staphylococcus aureus (MRSA), which can cause important problems such as flushing, muscle spasm, redman syndrome. It was aimed to report vancomycin drug reaction, which emerges of elevated eosinophilia.

Key words: Vancomycin, methicillin-resistant, eosinophilia, intensive care, medication-related

Med-Science. 2018; 7(2): 453-5

 
Medicine Science Vol:7 Issue:2 Year:2018 PP:247-468
Posted in Vol: 7 Issue: 2 Year: 2018 June pp: 247-468

Related Posts

%d blogcu bunu beğendi: